BibTeX record journals/isci/Hefny07

download as .bib file

@article{DBLP:journals/isci/Hefny07,
  author    = {Hesham A. Hefny},
  title     = {Comments on "Distinguishability quantification of fuzzy sets"},
  journal   = {Inf. Sci.},
  volume    = {177},
  number    = {21},
  pages     = {4832--4839},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.ins.2007.02.027},
  doi       = {10.1016/j.ins.2007.02.027},
  timestamp = {Tue, 06 Jun 2017 22:27:27 +0200},
  biburl    = {https://dblp.org/rec/journals/isci/Hefny07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics